Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 558, NWS Tulsa, OK

November 8, 2011Crawford County, Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 8, 2011, 3:00 PM CST for Crawford County, Madison County, Washington County, Arkansas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 8, 2011, 3:00 PM CST (21:00 UTC)
Expired
Nov 8, 2011, 3:12 PM CST
In force
12 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 100 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-281 m²/s²
0-3 km storm-relative helicity
-149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WUUS54 KTSA 082100
SVRTSA
ARC033-087-143-082145-
/O.NEW.KTSA.SV.W.0558.111108T2100Z-111108T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
300 PM CST TUE NOV 8 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 345 PM CST

* AT 300 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACKBURN...
  MOVING NORTHEAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WINSLOW...BRENTWOOD...WEST FORK...GREENLAND...ELKINS...WESLEY...
  HINDSVILLE...HUNTSVILLE...WITHROW SPRINGS STATE PARK...FORUM AND
  CLIFTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3575 9398 3575 9439 3624 9400 3623 9388
      3625 9387 3625 9362 3627 9364 3626 9362
      3620 9361
TIME...MOT...LOC 2100Z 217DEG 52KT 3581 9420

$$
1 follow-up statement
533 
WWUS54 KTSA 082112
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CST TUE NOV 8 2011

ARC033-087-143-082122-
/O.CAN.KTSA.SV.W.0558.000000T0000Z-111108T2145Z/
CRAWFORD AR-MADISON AR-WASHINGTON AR-
312 PM CST TUE NOV 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON...
NORTHWESTERN MADISON AND NORTHEASTERN CRAWFORD COUNTIES IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

LAT...LON 3575 9398 3575 9439 3624 9400 3623 9388
      3625 9387 3625 9362 3627 9364 3626 9362
      3620 9361
TIME...MOT...LOC 2112Z 180DEG 0KT 3581 9420

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 8, 2:58 PM CST, 2 minutes earlier.

Area forecast discussion, Nov 8, 2:58 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
258 PM CST TUE NOV 8 2011

.DISCUSSION...
SHOWERS/THUNDERSTORMS CONTINUE THIS AFTERNOON FROM NWRN AR INTO FAR
SERN OK...AHEAD OF THE FRONTAL BOUNDARY THAT IS CURRENTLY ENTERING
PORTIONS OF NERN OK. BETTER INSTABILITY AND IMPRESSIVE SHEAR HAS
RESULTED IN NUMEROUS ROTATING STORMS ACROSS SE OK...ALTHOUGH THIS
ACTIVITY WILL WANE INTO THE LATE AFTERNOON/EARLY EVENING AS THE
STORMS SHIFT GRADUALLY E OF THE REGION. IN ADDITION...GRIDDED
CONVECTIVE FIELDS SHOWING INCREASING CAPE/DECREASING CIN ALONG
HIGHWAY 75 AHEAD OF THE APPROACHING FRONT. THIS AREA HAS BEEN WORKED
OVER BY THE PREVIOUS CONVECTION...BUT WILL NEED TO WATCH THIS
CLOSELY OVER THE NEXT FEW HOURS FOR POSSIBLE REDEVELOPMENT. PLAN ON
A LAST LOOK AT RADAR BEFORE DECIDING ON EVENING POPS.

EXPECT SEVERAL HOURS OF GUSTY NW WINDS THIS EVENING/OVERNIGHT AFTER
THE COLD FRONT PASSAGE.

CLEARING SKIES/PERSISTENT LOW-LEVEL COLD AIR ADVECTION WILL RESULT
IN A FEW COOL DAYS THROUGH MID-WEEK. ANOTHER LIGHT FREEZE APPEARS
POSSIBLE THURSDAY MORNING ACROSS NE OK AND NW AR...AND WILL LET
LATER SHIFTS ADDRESS THIS.

A WARMING TREND SHOULD ENSUE BY LATE WEEK AND INTO THE WEEKEND AS
MID-LEVEL HEIGHTS RISE AND SLY LOW-LEVEL FLOW RETURNS. ECMWF/GFS
DIFFER IN HANDLING OF SWRN US UPPER LOW LATER IN THE WEEKEND...WITH
THE ECMWF EJECTING THE SYSTEM ACROSS THE SRN PLAINS ABOUT 24 HOURS
FASTER THAN THE GFS. PLAN ON KEEPING LOW END POPS FROM SUNDAY
AFTERNOON INTO EARLY NEXT WEEK UNTIL THE SITUATION BECOMES A BIT
MORE CLEAR.

ECMWF/GFS BOTH SUGGEST A SIGNIFICANT COLD FRONT/COOL DOWN BY LATE
NEXT WEEK...JUST BEYOND THE SCOPE OF OUR FORECAST. STAY TUNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  58  33  58 /  20   0   0   0
FSM   46  60  34  58 /  40   0   0   0
MLC   40  59  34  61 /  20   0   0   0
BVO   35  59  29  61 /  20   0   0   0
FYV   40  53  29  54 /  50   0   0   0
BYV   41  53  33  54 /  60   0   0   0
MKO   36  58  32  58 /  20   0   0   0
MIO   38  57  30  58 /  40   0   0   0
F10   36  58  33  59 /  10   0   0   0
HHW   43  61  36  63 /  20   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Nov 8, 11:09 AM CST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1109 AM CST TUE NOV 8 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1109 AM CST TUE NOV 8 2011

...SEVERE WEATHER THREAT CONTINUES THROUGH THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THROUGH EARLY THIS
AFTERNOON. DAMAGING WIND GUSTS UP TO 80 MPH AND ISOLATED TORNADOES
REMAIN POSSIBLE ALONG THE LEADING EDGE OF THE SQUALL LINE. HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH
THIS LINE OF STORMS.

LATER THIS AFTERNOON...A COLD FRONT WILL BEGIN TO PUSH ACROSS
EASTERN OKLAHOMA AND EVENTUALLY INTO WESTERN ARKANSAS BY EARLY
EVENING. THE POSSIBILITY OF STORMS REDEVELOPING ALONG THE FRONT
APPEARS LESS THAN PREVIOUSLY THOUGHT AS THE ATMOSPHERE HAS
STABILIZED. SHOULD ENOUGH DESTABILIZATION OCCUR...ANY STORMS THAT
DEVELOP ON THE FRONT WOULD LIKELY BE SEVERE AS A STRONG UPPER
LEVEL LOW WILL MOVE CLOSER BY THAT TIME.

AS THE LOW MOVES OVERHEAD...A FEW THUNDERSTORMS MAY DEVELOP DURING
THE OVERNIGHT HOURS...BUT THESE ARE NOT EXPECTED TO BE SEVERE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE NEXT STORM SYSTEM WILL AFFECT THE AREA BY LATE IN THE WEEKEND
BRINGING A SMALL CHANCE OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 8, 10:10 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CST TUE NOV 8 2011

OKZ049-074>076-081645-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1010 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...WESTERN LE FLORE...NORTHEASTERN PUSHMATAHA
     AND EASTERN LATIMER

AT 1010 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PANOLA TO 3 MILES SOUTHWEST OF KIAMICHI...MOVING
NORTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ALBION...RED OAK...BENGAL...TALIHINA...TALIMENA STATE PARK...
WHITESBORO...FANSHAWE...MUSE AND LAKE WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3514 9481 3458 9465 3449 9527 3504 9532
TIME...MOT...LOC 1610Z 242DEG 40KT 3496 9518 3463 9516
Special weather statement, Nov 8, 10:51 AM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CST TUE NOV 8 2011

ARZ020-029-OKZ076-081745-
FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
1051 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN FRANKLIN AND SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 1051 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF CAMERON TO 6 MILES WEST OF MUSE...
MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
POTEAU...MUSE...CAMERON...HOWE...BIG CEDAR...HEAVENER...HEAVENER
RUNESTONE STATE PARK...HACKETT...EXCELSIOR...MIDLAND...HARTFORD...
GREENWOOD...HUNTINGTON...BURNVILLE...MANSFIELD...FORT CHAFFEE AND
WASHBURN.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3522 9393 3522 9402 3513 9404 3514 9413
      3510 9414 3507 9423 3497 9422 3496 9424
      3494 9434 3495 9436 3492 9444 3460 9445
      3461 9490 3522 9457 3529 9391
TIME...MOT...LOC 1651Z 246DEG 35KT 3516 9459 3472 9484
Local storm report, Nov 8, 11:27 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 AM CST TUE NOV 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     MULDROW                 35.41N 94.60W
11/08/2011                   SEQUOYAH           OK   LAW ENFORCEMENT

            ROOF OFF ONE DOWNTOWN BUSINESS...NUMEROUS TREES
            DOWN...ONE BARN DESTROYED.

&&

MAT
Special weather statement, Nov 8, 11:30 AM CST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CST TUE NOV 8 2011

ARZ011-020-081815-
FRANKLIN AR-MADISON AR-
1130 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     EASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 1131 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF COMBS TO BRANCH...MOVING EAST AT 30
MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WIEDERKEHR VILLAGE...WITTER...ALTUS...DENNING...PETTIGREW AND BOSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3587 9352 3577 9351 3576 9369 3538 9370
      3536 9375 3540 9380 3531 9382 3532 9390
      3529 9391 3528 9400 3593 9386 3599 9345
TIME...MOT...LOC 1731Z 264DEG 27KT 3588 9377 3531 9387
Local storm report, Nov 8, 12:18 PM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1218 PM CST TUE NOV 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
11/08/2011                   MUSKOGEE           OK   EMERGENCY MNGR

            ROADS THROUGHOUT THE CITY AND COUNTY OF MUSKOGEE WERE
            IMPACTED BY HIGH WATER. SEVERAL ROADS WERE
            CLOSED/BARRICADED BOTH IN THE CITY AND ACROSS THE COUNTY.
            CLOSURES BEGAN APPROX 630AM CST. WATER WAS RECEDING BY
            NOON WITH ROADS EXPECTED TO BE REOPENED SOON.

0700 AM     FLASH FLOOD      2 E MORRIS              35.61N 95.82W
11/08/2011                   OKMULGEE           OK   DEPT OF HIGHWAYS

            HWY 62 WAS CLOSED FROM APPROX 7AM TIL 11AM CST DUE TO
            HIGH WATER.

&&

NMM
Special weather statement, Nov 8, 12:19 PM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CST TUE NOV 8 2011

OKZ076-081900-
LE FLORE OK-
1219 PM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 1219 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF BIG CEDAR TO 5 MILES WEST OF
OCTAVIA...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...OCTAVIA
AND BIG CEDAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3473 9494 3483 9445 3455 9445 3450 9447
      3450 9493
TIME...MOT...LOC 1819Z 228DEG 40KT 3479 9453 3456 9476

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 2:59 AM CSTSpecial Weather StatementTSACrawford, Franklin, Washington61 min
Nov 8, 10:02 AM CSTSevere Thunderstorm WarningTSACrawford, Sebastian43 min
Nov 8, 10:22 AM CSTTornado WarningTSACrawford23 min
Nov 8, 10:43 AM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington47 min
Nov 8, 10:51 AM CSTSpecial Weather StatementTSASebastian54 min
Nov 8, 11:30 AM CSTSpecial Weather StatementTSAFranklin45 min
Nov 8, 2:02 PM CSTAreal Flood AdvisoryTSABenton, Washington2 hr
Nov 8, 4:28 PM CSTAreal Flood WarningTSACrawford, Sebastian6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.